| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit had broken reservoir tube lip, missing reservoir tube o-ring, minor scratched lcd window, cracked reservoir tube window, cracked case at reservoir tube window corners.Unit test reservoir does not lock in place properly and unable to perform the displacement test due to the missing reservoir tube o-ring and broken reservoir tube lip.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that there was deep crack in the reservoir part that extends all the way to the escape button.Customer stated that there was scratches on the bottom part of the screen.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.